# SDR CA141113007

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Wsk PZL-M-18
- Aircraft time: 2,867 hours
- Engine: Wsk ASZ62IRM18
- Propeller: Hamstd 23E50
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: D61006000
- Condition: Cracked
- Location: Fuel Sys
- Part time: 2,911 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE IN THE CENTER WING BETWEEN THE RIGHT WING TANK AND THE HEADER TANK WAS FOUND TO BE CRACKED AND BULGED OUT IN THE AREA OF THE CRACK. THE FUEL LINE ON THE LEFT SIDE WAS ALSO CRACKED IN THE SAME AREA. THIS APPEARED TO BE CAUSED BY WATER THAT HAD FROZEN DURING THE WINTER WHEN IT WAS TIED DOWN OUTSIDE. INSPECTION OF THE FUEL CAPS REVEALED THAT THE O-RINGS WERE WEATHERED AND CRACKED. WATER PROBABLY ENTERED THE FUEL SYSTEM THROUGH THE CAPS ON TOP OF THE WING.
